# SDR AALA20050147

- Difficulty date: December 22, 2004
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFTHAND WING ROOT PICK UP ANGLE HAS CORROSION AT RIB NR 1, FRAME 41 LEFT TO F2L.  CORROSION AREA IS 1 INCH BY 12 INCHES LONG WITH A DEPTH OF .064.  COMPLETED REPAIR PER ESO 30595 DATED 1/21/05.
